MathSciNet Relay Station
MathSciNet bibliographic data
MR1997444 (2004e:37108) 37K10 (37J35 37K20)
Qiao, Zhijun The Camassa-Holm hierarchy, $N$-dimensional integrable systems, and algebro-geometric solution on a symplectic submanifold. Comm. Math. Phys. 239 (2003), no. 1-2, 309–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement